MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/2H SHAFT/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/2H SHAFT/RIGHT; PLATE, FIXATION, BONE
Model Number 02.111.720
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, the patient underwent removal of hardware due to pain.Patient was originally implanted with one (1) variable locking compression plate, two (2) cortex screws, and five (5) locking screws on unknown date.The surgeon removed the plate and screws successfully and nothing was broken.The patient outcome is unknown.Concomitant devices reported: 2.4mm va locking screw stardrive 20mm (part # 02.210.120, lot # unknown, quantity 5); 2.7mm cortex screw slf-tpng with t8 stardrive recess 16mm (part # 202.876; lot # unknown, quantity 2).This report is for one (1) 2.4mm va-lcp 2-clmn vlr dstl radius pl 7h hd/2h shaft/right.This is report 1 of 8 for (b)(4).

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/2H SHAFT/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10667048
Report Number2939274-2020-04623
Device Sequence Number3552198
Product Code HRS
UDI-Device Identifier10886982032256
UDI-Public(01)10886982032256
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.720
Device Catalogue Number02.111.720
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;